Characterizations of the bivariate exponential distribution and Marshall — Olkin distribution and stability

  • A. Obretenov
  • S. Rachev
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 982)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Basu A.P. Bivariate failure rate, J.Amer. Statist. Assoc., 1971, v.66, p. 103–104.CrossRefzbMATHGoogle Scholar
  2. 2.
    Galambos J., Kotz S. Characterizations of probability distributions.-Lect. Notes Math., 1978, v.675.Google Scholar
  3. 3.
    Ka-Sing Lau, C. Radhakrishna Rao, Integrated Cauchy functional equation and characterizations of the exponential law. Technical Report N 81-10. Inst. for Stat. and Appl., Univ. of Pittsburgh.Google Scholar
  4. 4.
    Klebanov L.B. Some results related to the characterization of the exponential distribution.-Teorja Verojatn. i ee Primen., 1979, v.XXIV, N 3, p.628–633 (in Russian).Google Scholar
  5. 5.
    Marshall A.W., Olkin I. A multivariate exponential distribution, J.Amer.Statist.Assoc., 1967, v.62, p.30–44.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Puri P.S., Rubin H. On a characterization of the family of distributions with constant multivariate failure rate, Ann.Probab., 1974, v.2, p. 738–740.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Shimizu R. Solution to a functional equation and its application to some characterization problems, Sankhyā, Ser. A, 1978, p.319–333.Google Scholar

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • A. Obretenov
    • 1
  • S. Rachev
    • 1
  1. 1.SofiaBulgaria

Personalised recommendations